# SDR AALA20110608TUL08

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT NUMBER 2 SLAT, UPPER SKIN, 42 INCHES FROM OUTBOARD END 7 INCHES FROM LEADING EDGE DENT IN SKIN.  CUT OUT DENT AND CORROSION THEN INSTALLED FLUSH DOUBLER PER AARD 57-43 00-1.
